# SDR REXA97163

- Difficulty date: June 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346AM
- Make and model: Saab SF340A
- Aircraft serial: 340A032
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs Computer
- Part number: 6226190113
- Condition: Inop
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HEADING SPLIT AFTER TAKEOFF.  REMOVED AND REPLACED AHRS.  (M)
